# SDR EE4Y2025111323454

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 047
- Aircraft time: 46,958 hours, 30,476 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A STRUCTURAL INSPECTION, A CRACK WAS FOUND IN FWD FUSELAGE SKIN DENTED, BTWN FR18/19, BTWN STR-18R/19R. THE AFFECTED AREA WAS REPAIRED IAW ETD2014-190-051915 AND DOCUMENTED PER COOPESA EO COO-EO-2025-23345. UNDER JOB A1Q219 NRI 21-81.
